# SDR CA151023004

- Difficulty date: October 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 21,349 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTS AT ALTITUDE THEY HAD PRESSURIZATION FLUCTUATIONS, TROUBLESHOOTING OF THE PRESSURIZATION SYSTEM IAW AMM 36-10-00 HAS SHOWN BLEED LEAKS IN THE REAR DISTRIBUTION SYS TO BE AT FAULT.  ALL REAR BLEED AIR DISTRIBUTION PIPES RE-CLAMPED, TORQUED AND LEAK CHECKED.  ACFT GROUND RUN AND OPS CHECKS OF THE PRESSURIZATION SYS CARRIED OUT AND FOUND SATISFACTORY AT THIS TIME.
